# SDR EIA990192

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, MAIN DECK FLOORBEAM UPPER CHORD CRACKED AT BS 460 AT LBL 34.  REPAIRED UPPER CHORD PER SRM 51-40-4 FIG 2.  (M)
